# SDR SWAA2024110154968

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 61,064 hours, 36,734 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR INTERNAL HANDLE NOT STAYING DOWN IN CLOSED POSSITION<[01] C/W GALLEY SERVICE DOOR ADJUSTMENT PER AMM 51-41-00-801
